Acne and scarring post peel while on isotretinoin?

About 15 days ago I got a 20% GA and 15% TCA peel done while I was on isotretinoin. I had been taking it 5 mg/day for over 2 months at that point. I continued to take it for around 10 days more after the peel. I have realised that it's not recommended to get a peel done while on isotretinoin as it can cause severe scarring. What can I expect now and what measures should I take to counter this problem?

Doctor Answers 1

See a specialist to review your skin

Not recommend with isotretionon orally, but with 5 mg you MAY get away with things.. I suggest you see a Specialist for wound care. Namely prevention of skin colour changes, and the unlikelihood of scarring. Obviously stop the isotretion till rv. All the best, Dr Davin Lim. 


Brisbane Dermatologist
4.7 out of 5 stars 62 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.